# SDR DJFA2006257

- Difficulty date: June 3, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 7,263 hours, 5,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2262
- Condition: Burned
- Location: A/C Pack
- Part time: 7,267 hours, 5,718 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AIR CONDITIONING SYSTEM FAILED DURING DESCENT AND THE REFRIGERANT COMPRESSOR CIRCUIT BREAKER POPPED.  THERE WAS A STRONG SMOKE ODOR IN THE BAGGAGE COMPARTMENT.  MAINTENANCE ISSUED MEL 21-16 FOR THE VAPOR CYCLE AIR CONDITIONING SYSTEM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON JUNE 09, 2006 MAINTENANCE REPLACED THE AIR CONDITIONING CONTROL RELAY, AC RECEIVER DRIER, AC COMPRESSOR DRIVE MOTOR AND AC COMPRESSOR DRIVE MOTOR FAN.  THE REFRIGERANT COMPRESSOR CIRCUIT BREAKER WAS RESET AND THE AIR CONDITIONING SYSTEM WAS SERVICED WITH R-134A REFRIGERANT.  OPERATIONAL AND LEAK CHECKS OF THE AIR CONDITIONING SYSTEM WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
